Rational points of universal curves
Repository Usage Stats
Published Version (Please cite this version)10.1090/S0894-0347-2011-00693-0
Publication InfoHain, R (2011). Rational points of universal curves. Journal of the American Mathematical Society, 24(3). pp. 709-769. 10.1090/S0894-0347-2011-00693-0. Retrieved from https://hdl.handle.net/10161/13258.
This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.
More InfoShow full item record
Professor of Mathematics
I am a topologist whose main interests include the study of the topology of complex algebraic varieties (i.e. spaces that are the set of common zeros of a finite number of complex polynomials). What fascinates me is the interaction between the topology, geometry and arithmetic of varieties defined over subfields of the complex numbers, particularly those defined over number fields. My main tools include differential forms, Hodge theory and Galois theory, in addition to the more traditional to
Articles written by Duke faculty are made available through the campus open access policy. For more information see: Duke Open Access Policy
Rights for Collection: Scholarly Articles
Works are deposited here by their authors, and represent their research and opinions, not that of Duke University. Some materials and descriptions may include offensive content. More info